# SDR VNAA20250329032

- Difficulty date: January 30, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH67032429
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AND SPLICE 26RH BTW FS319.70 TO FS349 AT MAIN AVIONICS COMPARTMENT.    VALUATED, AFTER PAINT REMOVAL ON STRINGER 26RH BTW FS319.70 TO FS349 AT MAIN AVIONICS COMPARTMENT VISUAL INSPECTION WAS PERFORMED PER CRJ/700  NDTM PART 01 TASK 51-20-009-210 (CONFIG A01) AND NOT CORROSION FOUND AND DUE EXCESSIVE DAMAGE ON SPLICE 26RH BTW FS319.70 TO FS349 AT MAIN AVIONICS  COMPARTMENT PER CRJ 700 SRM 53-00-00·101·A01 AND REPLACED PER CRJ700 SRM 51-42•06-001-001·A01 AND CRJ700 SRM 51-42•21-001-001·A01.
